false negative test result
Dec 9, 2010
hi DR BOB I wanted to ask if an anti anxiety medication ( CITALOPRAM-CIPRMIL ) causes false negative result . thank you jerry
Response from Dr. Frascino
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Are The Chances Of Getting AIDS From Barebacking?
- Could Shingles Be A Sign Of Primary HIV Infection
- Is Night Sweats A Symptom Of Acute HIV Infection?
- Is Painful Urination A Symptom Of HIV?
- Vaginal Discharge Could I Have Acute HIV Infection
- Anal Warts After Kissing Cold Sore Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.